# SDR DALA20190603359

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 69,735 hours, 50,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT ROW EMERGENCY LIGHTS INOP (ROW 25). REPLACED BATTERY PACK ABOVE SEAT 25D. OPS CHECK GOOD REF MD88 AMM 33-53. (LP5428621)
